# SDR CALA0800294

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 32,057 hours, 4,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 303 LBL 15 TO LBL 45 FLOORBEAM FOUND CORROSION.  CABIN FLOORBEAM CORROSION AREA REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AT STA 303 LBL 4 IN TO LBL 63 IN.
